# SDR IPXA2018052953003

- Difficulty date: May 24, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 18,494 hours, 11,525 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ADVISED THE FWD ENTRY DOOR ARMING LIGHT WAS WEAK, OR OUT. SIREN, BUZZER WORKS.  ACCOMPLISHED AN OPERATIONAL TEST OF THE DOOR LIGHT WARNING SYS, IAW MM 52-73-11-0401. TESTED OK,
